U.S. doctors online nowAsk doctors free
Lehigh Acres, FL
A 28-year-old male asked:

Atenolol makes me a little lightheaded 50mg a day. but i get even more dizzy if i opt to take a little extra dose of 25mg. why is this?

1 doctor answer3 doctors weighed in
Dr. Tony Willson
Family Medicine 18 years experience
Pressure drop: it is possible that the medication make sure blood pressure drop which can result in lightheadedness. See your doctor for a possible change to the medication.
Created for people with ongoing healthcare needs but benefits everyone.
Last updated Sep 30, 2015
Connect with a U.S. board-certified doctor by text or video anytime, anywhere.
24/7 visits - just $39!
50% off with $15/month membership

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.